# SDR AALA202008249002

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,200 hours, 7,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CENTER FITTING BETWEEN FR67 AND FR68 AT STR 23L, MEASURING L=6.485 IN, W=0.131 IN, D=0.025 IN. REPLACED CENTER FITTING WITH MODIFIED PART IAW SRM 51-72-11-801 AND DRAWING D53480505.
